# SDR UALA2011042902098

- Difficulty date: April 29, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 30,827 hours, 13,649 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Stuck
- Location: R1 Girtbar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR AFT RETRAINING CLIP STUCK IN DOWN POSITION AT DOOR 1L.  CLEANED AND LUBRICATED FLOOR RETAINING CLIP.
